Vol. 7, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Author Index
To Appear
 
Other MSP Journals
On the blocking limit of steady-state flow of Herschel–Bulkley fluid

Farid Messelmi

Vol. 7 (2019), No. 1, 63–73
DOI: 10.2140/memocs.2019.7.63
Abstract

This paper is devoted to the study of the blocking limit of Herschel–Bulkley fluid in the case of steady-state flow. To this aim, we consider a mathematical model which describes the steady-state flow of a Herschel–Bulkley fluid in a bounded domain. We give the mathematical formulation of the blockage phenomenon, and we establish the existence of the blocking limit. We also focus on behaviour of the flow with respect to the blocking limit.

Keywords
blocking limit, Herschel–Bulkley fluid, variational inequality
Mathematical Subject Classification 2010
Primary: 35J85, 76A05, 76E30
Milestones
Received: 2 September 2018
Revised: 10 November 2018
Accepted: 11 December 2018
Published: 22 April 2019

Communicated by Carlo Marchioro
Authors
Farid Messelmi
Department of Mathematics and LDMM Laboratory
University Ziane Achour of Djelfa
Djelfa
Algeria